Alert archive / Georgia / Wind Advisories in 2007
Wind Advisory 11, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Oct 29, 2007, 3:50 AM EDT for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It took effect at Oct 29, 2007, 5:00 AM EDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2007, 3:50 AM EDT (07:50 UTC)
- In effect from
- Oct 29, 2007, 5:00 AM EDT
- Expired
- Oct 31, 2007, 7:34 PM EDT
- In force
- 63 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 290750 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 AM EDT MON OCT 29 2007 FLZ024-025-033-038-GAZ154-166-300000- /O.CAN.KJAX.LW.Y.0032.000000T0000Z-071029T0900Z/ /O.NEW.KJAX.WI.Y.0011.071029T0900Z-071030T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 350 AM EDT MON OCT 29 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG NORTHEAST WINDS WILL CONTINUE TO IMPACT THE AREA TODAY AS STRONG HIGH PRESSURE BUILDS TO THE NORTH. NORTHEAST WINDS WILL BE STRONGER NEAR THE BEACHES AND INLAND WATERWAYS. WINDS OF 25 TO 30 MPH CAN BE EXPECTED WITH GUSTS TO AROUND 35 MPH AT TIMES. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ032-GAZ153-165-300000- /O.CAN.KJAX.LW.Y.0032.000000T0000Z-071029T0900Z/ /O.NEW.KJAX.LW.Y.0033.071029T0900Z-071030T0000Z/ CLAY-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...WOODBINE 350 AM EDT MON OCT 29 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG NORTHEAST WINDS WILL CONTINUE TO IMPACT THE AREA TODAY AS STRONG HIGH PRESSURE BUILDS TO THE NORTH. NORTHEAST WINDS OF 20 TO 25 MPH CAN BE EXPECTED WITH GUSTS TO 30 MPH AT TIMES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ037-300000- /O.NEW.KJAX.LW.Y.0033.071029T0900Z-071030T0000Z/ PUTNAM- INCLUDING THE CITY OF...PALATKA 350 AM EDT MON OCT 29 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG NORTHEAST WINDS WILL CONTINUE TO IMPACT THE AREA TODAY AS STRONG HIGH PRESSURE BUILDS TO THE NORTH. NORTHEAST WINDS OF 20 TO 25 MPH CAN BE EXPECTED WITH GUSTS TO 30 MPH AT TIMES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL.* SEGMENT TEXT GOES HERE . $$ MZ
5 follow-up statements
000 WWUS72 KJAX 292332 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 732 PM EDT MON OCT 29 2007 FLZ024-025-033-038-GAZ154-166-301000- /O.EXT.KJAX.WI.Y.0011.000000T0000Z-071031T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 732 PM EDT MON OCT 29 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT TUESDAY. VERY STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE OVERNIGHT AND IMPACT THE COASTAL AREAS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL CONTINUE THROUGH TUESDAY WITH THE HIGHEST WINDS RIGHT ALONG THE IMMEDIATE COAST. WINDS WILL AVERAGE 15 TO 25 MPH WITH GUSTS TO 35 MPH OVER THE INLAND PORTIONS OF THE COASTAL COUNTIES...MAINLY WEST OF I-95. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ032-037-GAZ153-165-301000- /O.EXT.KJAX.LW.Y.0033.000000T0000Z-071031T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 732 PM EDT MON OCT 29 2007 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT TUESDAY. STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE OVERNIGHT AND IMPACT THE INLAND WATERWAYS OF COASTAL SOUTHEAST GEORGIA AND ALONG THE ST JOHNS RIVER BASIN IN NORTHEAST FLORIDA FROM ORANGE PARK SOUTHWARD TO PALATKA. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH TUESDAY. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$
000 WWUS72 KJAX 300807 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 407 AM EDT TUE OCT 30 2007 FLZ024-025-033-038-GAZ154-166-310000- /O.CON.KJAX.WI.Y.0011.000000T0000Z-071031T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 407 AM EDT TUE OCT 30 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... VERY STRONG NORTHEAST WINDS WILL CONTINUE TO IMPACT THE COASTAL AREAS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS NEAR 35 MPH WILL CONTINUE TODAY WITH THE HIGHEST WINDS RIGHT ALONG THE IMMEDIATE COAST. WINDS WILL AVERAGE 15 TO 25 MPH WITH GUSTS TO 35 MPH OVER THE INLAND PORTIONS OF THE COASTAL COUNTIES...MAINLY WEST OF I-95. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ032-037-GAZ153-165-310000- /O.CON.KJAX.LW.Y.0033.000000T0000Z-071031T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 407 AM EDT TUE OCT 30 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE TO IMPACT THE INLAND WATERWAYS OF COASTAL SOUTHEAST GEORGIA AND ALONG THE ST JOHNS RIVER BASIN IN NORTHEAST FLORIDA FROM ORANGE PARK SOUTHWARD TO PALATKA. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THROUGH TUESDAY. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ MZ
000 WWUS72 KJAX 302338 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 738 PM EDT TUE OCT 30 2007 FLZ024-025-033-038-GAZ154-166-311000- /O.EXT.KJAX.WI.Y.0011.000000T0000Z-071101T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 738 PM EDT TUE OCT 30 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY. VERY STRONG NORTHEAST WINDS WILL CONTINUE OVERNIGHT AND IMPACT THE COASTAL AREAS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH WEDNESDAY WITH THE HIGHEST WINDS RIGHT ALONG THE IMMEDIATE COAST. WINDS WILL AVERAGE 15 TO 25 MPH WITH GUSTS TO 35 MPH OVER THE INLAND PORTIONS OF THE COASTAL COUNTIES...MAINLY WEST OF I-95. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ032-037-GAZ153-165-311000- /O.EXT.KJAX.LW.Y.0033.000000T0000Z-071101T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 738 PM EDT TUE OCT 30 2007 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY. STRONG NORTHEAST WINDS WILL CONTINUE OVERNIGHT AND IMPACT THE INLAND WATERWAYS OF COASTAL SOUTHEAST GEORGIA AND ALONG THE ST JOHNS RIVER BASIN IN NORTHEAST FLORIDA FROM ORANGE PARK SOUTHWARD TO PALATKA. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH WEDNESDAY. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$
000 WWUS72 KJAX 310840 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 AM EDT WED OCT 31 2007 GAZ154-166-010000- /O.CAN.KJAX.WI.Y.0011.000000T0000Z-071101T0000Z/ /O.EXA.KJAX.LW.Y.0033.000000T0000Z-071101T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 440 AM EDT WED OCT 31 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. STRONG NORTHEAST WINDS WILL CONTINUE THROUGH THE DAY AND IMPACT THE COASTAL AREAS OF SOUTHEAST GEORGIA. SUSTAINED WINDS OF 20 MPH WITH GUSTS UP TO 30 MPH ARE EXPECTED WITH THE HIGHEST WINDS RIGHT ALONG THE IMMEDIATE COAST. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ GAZ153-165-310945- /O.CAN.KJAX.LW.Y.0033.000000T0000Z-071101T0000Z/ INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITY OF...WOODBINE 440 AM EDT WED OCT 31 2007 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE LAKE WIND ADVISORY FOR INLAND CAMDEN AND GLYNN COUNTIES. WINDS WILL INCREASE TO 15 TO 20 MPH WITH HIGHER GUSTS DURING THE DAY. HOWEVER...THESE WINDS ARE BELOW LAKE WIND ADVISORY CRITERIA. $$ FLZ024-025-033-038-010000- /O.CON.KJAX.WI.Y.0011.000000T0000Z-071101T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 440 AM EDT WED OCT 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... VERY STRONG NORTHEAST WINDS WILL CONTINUE THROUGH THE DAY AND IMPACT THE COASTAL AREAS OF NORTHEAST FLORIDA. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED WITH THE HIGHEST WINDS RIGHT ALONG THE IMMEDIATE COAST AND NEAR THE SAINT JOHNS RIVER. WINDS WILL AVERAGE AROUND 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH OVER THE INLAND PORTIONS OF THE COASTAL COUNTIES...MAINLY WEST OF I-95. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ032-037-010000- /O.CON.KJAX.LW.Y.0033.000000T0000Z-071101T0000Z/ CLAY-PUTNAM- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA 440 AM EDT WED OCT 31 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... STRONG NORTHEAST WINDS WILL CONTINUE OVERNIGHT AND IMPACT THE SAINT JOHNS RIVER BASIN IN NORTHEAST FLORIDA FROM ORANGE PARK SOUTHWARD TO PALATKA. SUSTAINED WINDS OF 20 MPH WITH GUSTS TO 30 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ CARROLL
000 WWUS72 KJAX 312334 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 734 PM EDT WED OCT 31 2007 FLZ024-025-033-038-011145- /O.CAN.KJAX.WI.Y.0011.000000T0000Z-071101T0000Z/ /O.NEW.KJAX.LW.Y.0034.071101T1500Z-071102T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 734 PM EDT WED OCT 31 2007 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY. THE WIND ADVISORY HAS BEEN CANCELLED. WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN WELL BELOW THROUGH THIS EVENING. ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY CRITERIA...OCCASIONAL GUSTS UP TO 20 MPH ARE POSSIBLE ALONG THE COAST AND WATERWAYS THROUGH TONIGHT. WINDS WILL INCREASE TOMORROW AS TROPICAL STORM NOEL BEGINS TO LIFT OFF TO THE NORTH TO NORTHEAST. THIS WILL INCREASE THE PRESSURE GRADIENT BETWEEN THE LOW AND THE HIGH PRESSURE THAT WILL BE STATIONED NEAR THE OHIO RIVER VALLEY. WINDS WILL INCREASE BETWEEN THESE TWO SYSTEMS AND GENERALLY BE NORTH TO NORTHEAST. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ032-037-GAZ154-166-010045- /O.CAN.KJAX.LW.Y.0033.000000T0000Z-071101T0000Z/ CLAY-PUTNAM-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA... BRUNSWICK...ST MARYS 734 PM EDT WED OCT 31 2007 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE LAKE WIND ADVISORY. WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN WELL BELOW THROUGH THIS EVENING. ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY CRITERIA...OCCASIONAL GUSTS UP TO 15 MPH ARE POSSIBLE ALONG THE COAST AND WATERWAYS THROUGH TONIGHT. WINDS WILL INCREASE TOMORROW AS TROPICAL STORM NOEL BEGINS TO LIFT OFF TO THE NORTH TO NORTHEAST. THIS WILL INCREASE THE PRESSURE GRADIENT BETWEEN THE LOW AND THE HIGH PRESSURE THAT WILL BE STATIONED NEAR THE OHIO RIVER VALLEY. WINDS WILL INCREASE BETWEEN THESE TWO SYSTEMS AND WILL GENERALLY BE NORTH TO NORTHEAST. WINDS ARE NOT EXPECTED TO REACH ADVISORY CRITERIA FOR COASTAL GEORGIA THURSDAY AFTERNOON. $$ HURLBUT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Oct 29, 3:50 AM EDT, 0 minutes earlier.
Area forecast discussion, Oct 29, 3:50 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 AM EDT MON OCT 29 2007
...STRONG NOREASTER WITH LOCALLY HEAVY RAINFALL LIKELY TO
CONTINUE...
.SHORT TERM...STRONG SURFACE RIDGE OVER THE OHIO VALLEY AND MID-
ATLANTIC AND TS NOEL OVER THE CARIBBEAN HAS OUR AREA IN A STRONG
NE FLOW REGIME. RADARS SHOWS HEAVY RAIN BAND OVER SOUTHERN FLAGLER
COUNTY AT THIS HOUR. STRONG NE FLOW WILL BE PERSISTENT THROUGH
MID-WEEK AS HIGH REMAINS TO THE NORTH AND TS NOEL MOVES N TOWARD
THE BAHAMAS. THERE WILL BE LOCALLY HEAVY RAINFALL LIKELY OVER
COASTAL NE FL THROUGH TUESDAY DUE TO AREAS OF STRONG LOW LEVEL
MOISTURE CONVERGENCE AND UPPER LEVEL DIVERGENCE ASSOCIATED WITH
THE RIGHT ENTRANCE REGION OF UPPER JET. 00Z NAM SHOWS HEAVIEST QPF
TO OCCUR FROM DUVAL COUNTY SOUTH TO FLAGLER COUNTY WHILE GFS
APPEARS TO UNDER ESTIMATE QPF IN THIS AREA. MOS WINDS PROG STRONGER
WINDS FOR COASTAL SITES SO WILL ISSUE WIND ADVISORY TODAY FOR
COASTAL COUNTIES...AND GO WITH LAKE WIND ADVISORY FOR CLAY...PUTNAM
AND INLAND GLYNN AND CAMDEN COUNTIES. ANOTHER WIND ADVISORY MAY BE
NEEDED FOR TUESDAY ALONG THE EAST COAST.
.LONG TERM...THURSDAY THROUGH SUNDAY...DRIER AIR IS DEPICTED OVER THE
AREA BY GFS AND ECMWF MODELS DURING THE EXTENDED AS TS NOEL MOVES
NE OF THE BAHAMAS. UPPER FLOW BECOMES MORE ZONAL SO TEMPS SHOULD
BE FAIRLY CLOSE TO CLIMO.
&&
.AVIATION...GENERALLY MVFR CONDITIONS WILL CONTINUE...WITH SOME IFR
NEAR HEAVIER RAINS. MOST OF THESE LOWER CIGS AND VSBYS SHOULD STAY S
OF KCRG AND KJAX AND CLOSER TO THE COAST THAN KGNV. HAVE CONTINUED
WIND SHEAR THRU THE DAY FOR ALL SITES EXCEPT KCRG.
&&
.MARINE...HAVE NOT CHANGED TO FCST MUCH IN THIS PACKAGE. GALE
WARNINGS CONTINUE FOR BOTH NEAR SHORE AND OFFSHORE WATERS. WILL WORD
HEAVIEST PRECIP IN FL WATERS. WILL ISSUE A COASTAL FLOOD WARNING FOR
ALL OUR COASTAL COUNTIES EXCEPT FLAGLER THROUGH 3 PM THIS AFTN. WITH
TIDAL DEPARTURES BETWEEN 1 AND 2 FEET AND THE TAIL END OF ASTRO HIGH
TIDES ASSOCIATED WITH LATEST FULL MOON...SHOULD SEE TIDE HEIGHTS
APPROACHING MODERATE FLOODING CRITERIA. COASTAL FLOOD WATCH WILL
CONTINUE FOR FLAGLER COUNTY...AS WELL AS AFTER 3 PM FOR THE
REMAINDER OF THE AREA. THANX FOR THE COORD CHS AND MLB.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 48 74 56 / 10 10 20 20
SSI 69 62 71 66 / 40 30 40 50
JAX 70 60 73 61 / 50 40 50 50
SGJ 73 68 75 70 / 70 50 50 50
GNV 72 61 78 63 / 50 40 50 50
OCF 74 65 79 65 / 60 40 60 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM THIS EVENING FOR CLAY-PUTNAM.
HIGH SURF ADVISORY UNTIL 2 AM THU FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
COASTAL FLOOD WARNING UNTIL 3 PM THIS AFTN FOR DUVAL-NASSAU-
ST JOHNS.
COASTAL FLOOD WATCH FROM 3 PM THIS AFTN THROUGH TUE AFTN FOR
DUVAL-NASSAU-ST JOHNS.
COASTAL FLOOD WATCH UNTIL TUE AFTN FOR FLAGLER.
WIND ADVISORY UNTIL 8 PM THIS EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY UNTIL 8 PM THIS EVENING FOR INLAND CAMDEN-
INLAND GLYNN.
HIGH SURF ADVISORY UNTIL 2 AM THU FOR COASTAL CAMDEN-
COASTAL GLYNN.
COASTAL FLOOD WARNING UNTIL 3 PM THIS AFTN FOR COASTAL CAMDEN-
COASTAL GLYNN.
COASTAL FLOOD WATCH FROM 3 PM THIS AFTN THRU TUESDAY AFTN FOR
COASTAL CAMDEN-COASTAL GLYNN.
WIND ADVISORY UNTIL 8 PM THIS EVENING FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...GALE WARNING UNTIL 10 AM TUE FOR ALTAMAHA SOUND GA TO
FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING UNTIL 6 AM TUE FOR ALTAMAHA SOUND GA TO
FLAGLER BEACH FL OUT 20 NM.
&&
ZIBURA/CARROLLHazardous weather outlook, Oct 28, 4:00 PM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 400 PM EDT SUN OCT 28 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 400 PM EDT SUN OCT 28 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM EDT THURSDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... ...HIGH RISK OF RIP CURRENTS... ...LAKE WIND ADVISORY UNTIL 5 AM FOR THE COASTAL COUNTIES... A SIGNIFICANT NORTHEASTER EVENT WILL IMPACT THE AREA BEGINNING WITH INCREASING WINDS AND BUILDING SURF. A COASTAL FLOOD WATCH AND A HIGH SURF ADVISORY ARE IN EFFECT FOR THE COAST. A LAKE WIND ADVISORY HAS BEEN EXTENDED THROUGH TONIGHT FOR THE COASTAL COUNTIES. REFER TO THE HAZARD MESSAGES FOR MORE INFORMATION. HEAVY RAINFALL WILL LIKELY DEVELOP AS THE NORTHEASTER SETS IN... MOST LIKELY LATER THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...COASTAL IMPACTS WILL CONTINUE FOR MUCH OF NEXT WEEK... THE PROLONGED NOREASTER EVENT WILL LIKELY IMPACT THE AREA THROUGH MUCH OF NEXT WEEK. STRONG NORTHEAST WINDS OF NEAR GALE STRENGTH ARE LIKELY OVER THE COASTAL WATERS AND IMMEDIATE COAST. HIGH SURF WILL BRING AN ELEVATED RIP CURRENT RISK...AS WELL AS LIKELY BEACH EROSION AND COASTAL FLOODING. TIDES SHOULD CONTINUE TO RUN AROUND TWO FEET ABOVE NORMAL THROUGH LATE WEEK. PLEASE REFER TO THE COASTAL HAZARD MESSAGE FOR ADDITIONAL INFORMATION. LOCALLY HEAVY RAINFALL IS LIKELY IN THE COASTAL COUNTIES ESPECIALLY FROM FERNANDINA BEACH SOUTHWARD. IT IS POSSIBLE THAT SOME COASTAL AREAS MAY RECEIVE SEVERAL INCHES OF RAIN BY MID WEEK AND LOCALIZED FLOODING IS POSSIBLE. REMAIN ALERT FOR POSSIBLE FLOOD WATCHES AND WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK/PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:50 AM EDT | Lake Wind Advisory | JAX | Camden, Glynn | 64 hr |
| Oct 29, 4:14 AM EDT | Coastal Flood Warning | JAX | Camden, Glynn | 10 hr |
| Oct 29, 9:12 AM EDT | Flood Watch | JAX | Flagler | 19 hr |
Nearby
Wind Advisories in Georgia, 2007Wind Advisories in Florida, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.